Ibuprofen 400mg Max Strength – 24 Tablets
Ibuprofen 400mg Max Strength Tablets are a Non-Steroidal Anti-inflammatory Drug (NSAID) used to reduce inflammation and relieve pain such as period pain, nerve pain, headaches, rheumatic and muscular pain, arthritis, fever, and cold and flu symptoms.
Ibuprofen 400mg Max Strength Tablets are effective painkiller to alleviate discomfort caused by various ailments and conditions, or to reduce inflammation and fever. They can typically be used to treat back pain, period pain, toothache, and inflammation caused by sprains and strains, as well as a range of other conditions such as migraine, neuralgia, and rheumatic pain. These tablets are twice as powerful as regular ibuprofen tablets as they contain 400mg of the active ingredient ibuprofen. They provide targeted relief that lasts for up to eight hours, making them a reliable option for those looking for rapid relief from mild to moderate pain.
This product is a medicine—make sure to speak to your doctor or PillSorted pharmacist before taking this product if you:
- have an underlying medical problem or are taking any other medicine or complementary therapy.
- are pregnant, planning to become pregnant, or breastfeeding.
- suffer from allergies.
If your symptoms continue or get worse after taking this product, speak to your doctor. For medical services in your area, please refer to https://www.nhs.uk
- Store all medicines out of sight and reach of children.
- Do not use this medicine after the expiry date which is stated on the carton.
- Read the included leaflet carefully before using this product.